Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Asymptotic expansions of multiple integrals of rapidly oscillating functions


Authors: T. Iwaniec and A. Lutoborski
Journal: Math. Comp. 50 (1988), 215-228
MSC: Primary 41A60
DOI: https://doi.org/10.1090/S0025-5718-1988-0917829-6
MathSciNet review: 917829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Expansions of multiple integrals \[ \int _{{a_1}}^{{b_1}} \cdots \int _{{a_n}}^{{b_n}} {w({\sigma _1}{x_1}, \ldots ,{\sigma _n}{x_n})g({x_1}, \ldots ,{x_n})\;d{x_1} \cdots d{x_n},} \] where w is a function on ${{\mathbf {R}}^n}$ which is $({b_k} - {a_k})$-periodic in the kth variable, $k = 1, \ldots ,n$, and g is smooth, are given in terms of negative powers of the integers ${\sigma _1}, \ldots ,{\sigma _n}$. Estimates of the remainder term in the expansion are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A60

Retrieve articles in all journals with MSC: 41A60


Additional Information

Article copyright: © Copyright 1988 American Mathematical Society